# SDR CALA2009032500165

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 32,483 hours, 10,641 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: BOE20030052
- Condition: Torn
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WARNING HORN SOUNDED WHILE CLIMBING THROUGH 33,000 FT.  QRH PROCEDURE STABILIZED CABIN ALT IN MANUAL MODE, PACKS ON HIGH.  PACKS IN AUTO WOULD NOT HOLD CABIN ALTITUDE.  PERFORMED AN UNSCHEDULED LANDING IN PHX.  BITE TEST DCPC FOUND FAULT 030, TROUBLESHOT AND FOUND AFT WHEEL WELL PRESSURE SEAL TORN.  REPLACED PRESSURE SEAL REF M/M 36-13-01.  PRESSURIZED PNEUMATIC SYSTEM, NO LEAKS NOTED.  PERFORMED CABIN PRESSURE LEAK TEST REF M/M 05-51-91, TEST PASSED.  PRESSURIZATION SYSTEM OPS CHECKS NORMAL.
